2019
Том 71
№ 7

All Issues

Pogodicheva N. A.

Articles: 2
Article (Russian)

Investigation of a class of methods of summation of interpolational processes

Pogodicheva N. A.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1964. - 16, № 2. - pp. 164-184

For the class of all continuous $2jt$-periodic functions, two processes are considered for the approximation of the functions of this class by trigonometric polynomials.

Brief Communications (Russian)

On Lebegue functions for certain linear methods of approximation on a finite interval by ordinary polynomials

Pogodicheva N. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1963. - 15, № 1. - pp. 100-101